Ask a Neurologist. Get Answers to Your Neurology Questions.
Hello this is Dr. Stan and I will assist you with your question today. I am board certified and I have 40 years of patient experience. I will be happy to help you today. I'm sorry you are having a bleeding problem.
You need to contact your doctor immediately and have a blood test for your coumadin level. Do not stop your dose without your doctor's approval. If your doctor is not available have someone take you to the hospital emergency department for evaluation and treatment. If you have no one to take you, call 911.
I am available to answer any additional questions you may have. Thank you for allowing me to provide assistance. I hope your medical problem(s) are resolved soon and you feel better. If you find the information I provided helpful, please rate me with 5-Stars. Thank you
Did you go to the Emergency Department to evaluate your bleeding incident?